# SDR SWAA2020121429493

- Difficulty date: November 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WET AREA FLOOR AT STA 328 RBL 48-RBL 56 FRAME UPPER AND LOWER SURFACES HAS CORROSION (18-047).  ACCOMPLISHED THIS N/R ON EA NR 1-A53-8530 REV.
